# SDR A6WA200940146

- Difficulty date: March 3, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL, STEP PLATE CORRODED.  CORROSION ON SERVICE DOOR LOWER SILL, STEP PLATE REMOVED IAW SRM 51-21-06 AND FOUND OUT OF LIMITS IAW SRM 53-21-23, SERVICE DOOR LWR SILL STEP PLATE REPLACED IAW SRM 51-41-04.  (K)
